On Parameter Estimation for "Polynomial Ergodic" Markov Chains with Polynomial Growth Loss Functions

A.B. Varakin, A.Yu. Veretennikov

2002, v.8, Issue 1, 127-144


We establish the Hajek - Le Cam asymptotic efficiency of maximum likelihood estimators for "polynomial ergodic" Markov regular experiments in the class of loss functions with a polynomial growth.

Keywords: asymptotic normality,polynomial loss function,maximum likelihood estimation,Hajek - Le Cam efficiency


Please log in or register to leave a comment

There are no comments yet